# SDR SWAA2017031412498

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 23,795 hours, 19,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LIGHT INOP.  RELAMPED PER MM.
